MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; SYRINGE,10ML,TR/FR,MLL,W/RES

MEDLINE INDUSTRIES, LP - NAMIC; SYRINGE,10ML,TR/FR,MLL,W/RES
Catalog Number 70085003
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 the syringe "could not be connected to the manifold." the customer reported the issue occurred "during the preparation stage" and that there was no patient involvement.The customer stated that "other products were used" and that "it is suspected that the user is using it incorrectly." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on (b)(6) 2025 the syringe "could not be connected to the manifold." the customer reported the issue occurred "during the preparation stage" and that there was no patient involvement.The customer stated that "other products were used" and that "it is suspected that the user is using it incorrectly.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Common Device Name
SYRINGE,10ML,TR/FR,MLL,W/RES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23878713
Report Number3015910259-2025-00114
Device Sequence Number4671646
Product Code DXT
UDI-Device Identifier10193489065923
UDI-Public10193489065923
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number70085003
Device Lot Number0000075375
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown